MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, this (b)(6) y/o female patient, weight (b)(6) lbs., had knee pain 2 years out following a left total knee.The surgeon scoped the knee a month back and noticed that the poly was worn and broken and planned a revision to take the poly out and exchanging it.Patient had the broken size 2.5 crc by 11 mm poly removed and replaced with a size 12mm poly.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d10, g3, g7 and h2 have been updated accordingly.Section d10: concomitant medical products: - tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6).- logic cr femoral cem, left sz 2.5 (cat# 02-010-03-0225 / serial# (b)(6).- three peg patella 35mm (cat# 200-02-35 / serial# (b)(6).- fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6).- lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525 / serial# (b)(6) section d1: brand.Name section d4: model number, catalog number, expiration date, unique identifier (udi) #.Section h4: device manufacture date.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of excessive wear of the tibial insert, malrotation of the tibial components, and excessive tibial slope, which led to joint pain.This insert was packaged in a non-conforming vacuum bag for more than five years, which may have contributed to the severe wear and delamination observed.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12170683
Report Number1038671-2021-00341
Device Sequence Number3858029
Product Code JWH
UDI-Device Identifier10885862158000
UDI-Public10885862158000
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM
Device Catalogue Number02-012-51-2511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/22/2021
03/10/2022
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date07/26/2021
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight107 KG